MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PFC* MOD PLUS TORQUE DRIVER; SCREWDRIVERS

DEPUY ORTHOPAEDICS INC 1818910 PFC* MOD PLUS TORQUE DRIVER; SCREWDRIVERS
Catalog Number 860284
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following instruments didn¿t function correctly during knee revision surgery.The 860284.Lot unknown -pfc mod plus torque driver didn¿t appear to click at maximum torque causing the wobble bits to fracture.The 961673.Lot so2008134.-adapter torque wrench.The black plastic adapter that positions over the femoral adapter detached from the instrument during tightening.The 217863136.Lot tbjgf.- modified hudson adapter got stuck on one of the mbt reamers.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7304309
Report Number1818910-2018-54313
Device Sequence Number16738984
Product Code HWR
UDI-Device Identifier10603295215868
UDI-Public10603295215868
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number860284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2018
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer03/16/2018
09/19/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date04/02/2018
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1